Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Twisted torus bundles over arithmetic varieties


Author: Min Ho Lee
Journal: Proc. Amer. Math. Soc. 123 (1995), 2251-2259
MSC: Primary 22E40; Secondary 11F12, 11G18, 14G35, 14K10
MathSciNet review: 1307544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A twisted torus is a nilmanifold which is the quotient of a real Heisenberg group by a cocompact discrete subgroup. We construct fiber bundles over arithmetic varieties whose fibers are isomorphic to a twisted torus, and express the complex cohomology of such bundles over certain Riemann surfaces in terms of automorphic forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E40, 11F12, 11G18, 14G35, 14K10

Retrieve articles in all journals with MSC: 22E40, 11F12, 11G18, 14G35, 14K10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1307544-7
PII: S 0002-9939(1995)1307544-7
Article copyright: © Copyright 1995 American Mathematical Society